Jump to content

Anyone ever gain 10 lbs in 3 days?


Recommended Posts

Has anyone ever gained weight really rapidly before? I didn't eat anything bad... I'm on 0.4 mg Florinef and 3% salt IV fluid, but that is not abnormal, I've been doing that forever. The worst part- its not coming off. I've tried decreasing both fluid and salt and it just gets me to dehydration. The drug insert says to contact your MD with rapid weight gain, but I don't want to. I'm afraid of being judged. I started retaining water like crazy once and the office staff was really snorty-snotty and made comments like 'wow, check out your weight'. I'm sensitive because I feel so out of shape anyway. Any suggestions? I'm trying to exercise it off, but it drops my BP to 80/40 the day after. I really don't know where to turn on this one. :)

Link to comment
Share on other sites

Kit, that's a pretty high dose of florinef. I believe the highest dose suggested by most of the ANS gurus is .2 per day. It's more likey that it's the meds and not anything you've eaten; florinef is known to cause exessive fluid retention as a side effect, and you really should contact your physician's office. That's why you have the notice that comes with it that says to get help if you've experienced rapid weight gain.

I hope you and your doctor are able to figure it out quickly for you. :) Nina

Nina

Link to comment
Share on other sites

Oh, and be sure to be direct with any snotty or snorty staff that their comments aren't appropriate or appreciated.

nina

Link to comment
Share on other sites

I would bet it's the florinef. I know my florinef came with a warning to contact the dr right away in the case of rapid weight gain. There are others on the board that take as much as you do, but I agree with Nina that it's a high dose. Even if you've been taking it for a long time, sometimes our bodies change. Florinef worked for me and then gave me high BP all of a sudden. It's surprising that your BP would be that low if you are retaining all of that fluid, but that's all the more reason to talk to your doctor. I would keep up the fluids and call the dr ASAP. Your pharmacist could also help, but the dr should be the one to tell you whether you should reduce your dose and how to do it.

Funny how much we are talking about florinef these days. It really is a crazy drug.

P.S. Ernie, you are too funny! Glad to see you are keeping your sense of humor.

Link to comment
Share on other sites

**** florined! See my post about my grandfather, kitsakatsa!If I were you, I would get to a Doctor straight away. If anyone says anything anal to you, reply that you will make a formal complaint about their harrassment! should shut em up! :huh:

And Ernie- you are WICKED! :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...